Facebook Twitter Instagram YouTube

Resonance superfluidity: Renormalization of resonance scattering theory

TitleResonance superfluidity: Renormalization of resonance scattering theory
Publication TypeJournal Article
Year of Publication2002
AuthorsKokkelmans, SJJMF, Milstein, JN, Chiofalo, ML, Walser, R, Holland, MJ
JournalPhysical Review A
Volume65
Date Published5/2002
ISSN1050-2947
DOI10.1103/PhysRevA.65.053617

JILA follows the six University nodes' policies for ensuring harassment-free environments. For more detailed information regarding the University of Colorado policies, please read the Discrimination and Harassment Policy and Procedures.